American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] J. L. Doob. State spaces for Markov chains . Trans. Amer. Math. Soc. 149 (1970) 279-305. MR 0258131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John G. Kemeny. Representation theory for denumerable Markov chains . Trans. Amer. Math. Soc. 125 (1966) 47-62. MR 0199892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. R. Foguel. Limit theorems for Markov processes on topological groups . Trans. Amer. Math. Soc. 124 (1966) 323-333. MR 0199876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Shu-teh C. Moy. $\lambda $-continuous Markov chains. II . Trans. Amer. Math. Soc. 120 (1965) 83-107. MR 0183020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shu-teh C. Moy. $\lambda $-continuous Markov chains . Trans. Amer. Math. Soc. 117 (1965) 68-91. MR 0185669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] William Parry. Intrinsic Markov chains . Trans. Amer. Math. Soc. 112 (1964) 55-66. MR 0161372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Rupert G. Miller. Stationary equations in continuous time Markov chains . Trans. Amer. Math. Soc. 109 (1963) 35-44. MR 0157401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John G. Kemeny and J. Laurie Snell. Boundary theory for recurrent Markov chains . Trans. Amer. Math. Soc. 106 (1963) 495-520. MR 0144380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Harry Kesten. Occupation times for Markov and semi-Markov chains . Trans. Amer. Math. Soc. 103 (1962) 82-112. MR 0138122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1